# SDR AALA201912239016

- Difficulty date: December 22, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 29,006 hours, 11,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLASHLIGHT BATTERY DISCHARGED DUE TO NOT BEING SECURED PROPERLY IN THE FLIGHT ATTENDANTS JUMPSEAT COMPARTMENT. REPLACED BATTERY AND SECURED FLASHLIGHT PER AMM 25-64-00.
